# SDR DALA12009503116

- Difficulty date: October 5, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 33,540 hours, 17,435 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND NR 3 SLAT T/E EXTRUSION DAMAGED ON LT WING.  INSPECTED DAMAGE IAW SRM 57-40-00.  FOUND TO BE OUT OF LIMITS. REMOVED NR 3 SLAT IAW AMM 27-84.   INSPECTED SLAT ATTACH POINTS. INSTALLED SLAT PER AMM 27-84-65 THRU SUBTASK 420-052-4 STEP(3). COMPLETED INSTALLATION AND OPS CHECK PER AMM 27-84-65.  REMOVED NR 3 SLAT PER AMM 27-84.
